Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the derivative of a semigroup


Author: David A. Freedman
Journal: Bull. Amer. Math. Soc. 74 (1968), 749-751
DOI: https://doi.org/10.1090/S0002-9904-1968-12027-0
MathSciNet review: 0230381
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. David A. Freedman, On the convergence of approximants to a Markov chain. I, II, Proc. Nat. Acad. Sci. (1968) (to appear). MR 237001


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12027-0

American Mathematical Society